My discharge has been going on 16 days now, so not a day this month I haven't had discharge which is brown and when I pass stool, it will go a reddish brown. My doctor prescribed me metronidazole and said it would help with the discharge, I'm on day 3 now and it seems as if the discharge has increased a little, with me feeling mild period cramping and last night had red blood come out. I know loads of people have had discharge on Depo, luckily I have only had one shot done back around end of August time and have cancelled my next shot due at the end of the month. Does this discharge ever stop?
It usually stops after 2 to 3 shots, when your body adjusts. If you stop getting shots, it can trigger more as your body readjusts. Everyone is different, though.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Dec 2017 • 2 answers
Provera - Hey I got my first depo shot about a month ago. I am experiencing some brown discharge and
Updated 27 Oct 2018 • 1 answer
Updated 21 Jan 2015 • 1 answer
Updated 26 Jul 2017 • 1 answer
Updated 16 Nov 2018 • 1 answer